RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aleksandrov, Aleksey Viktorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:304
Abstract pages:170
Full texts:106
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: elliptic systems; singular integrals; Hardy spaces.
   
Main publications:
  • Zadacha Puankare dlya sistem vtorogo poryadka na ploskosti v klassakh tipa Khardi // Differentsialnye uravneniya, 1997, t. 3, # 8, s. 1069–1075.
  • Zadacha Dirikhle dlya ellipticheskikh sistem vtorogo poryadka na ploskosti v klassakh tipa Khardi // Differentsialnye uravneniya, 1998, t. 4, # 6, s. 775 781.

http://www.mathnet.ru/eng/person17456
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. A. V. Aleksandrov, “The Dirichlet problem for second-order elliptic systems on the plane in Hardy-type classes”, Differ. Uravn., 34:6 (1998),  775–781  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 772–778
1997
2. A. V. Aleksandrov, “The Poincaré problem for second-order elliptic systems on a plane in Hardy-type classes”, Differ. Uravn., 33:8 (1997),  1069–1075  mathnet  mathscinet; Differ. Equ., 33:8 (1997), 1075–1081
1991
3. A. V. Aleksandrov, A. P. Soldatov, “Boundary properties of integrals of Cauchy type. The $L_p$ case”, Differ. Uravn., 27:1 (1991),  3–8  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 1–5

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020